Non-collision solutions for a second order singular Hamiltonian system with weak force

  • Kazunaga Tanaka

    Department of Mathematics, School of Science, Nagoya University, Chikusa-ku, Nagoya 464, Japan

Abstract

Under a weak force type condition, we consider the existence of time periodic solutions of singular Hamiltonian systems:

We assume V (q, t) < 0 for all q, t and V (q, t), Vq(q, t) → 0 as |q| → ∞. Moreover we assume V (q, t) is of a form:

where 0 < α <2 and U(q, t) ∈ C2 ((RN\{0}) × R, R) is a T-periodic funetion in t such that |q|α U (q, t), |q|α + 1 Uq(q, t), |q|α+2 Uqq, (q, t), |q|α Ut, (q, t) → 0 as |q| → 0.

For α ∈ (1, 2], we prove the existence of a non-collision solution of (HS). For α ∈ (0, 1], we prove that the generalized solution of (HS), which is introduced in [BR], enters the singularity 0 at most one time in its period. Our argument depends on a minimax argument due to [BR] and an estimate of Morse index of corresponding functional, which will be obtained via re-scaling argument.

Résumé

Sous une hypothèse de type force faible, nous étudions l’existence de solutions périodiques de systèmes hamiltoniens singuliers:

Nous supposons que V (q, t) < 0 pour tout q, t et que V (q, t), Vq(q, t) → 0 si |q| → ∞.

De plus nous supposons que V est de la forme:

où 0 < α < 2 et U(q, t) ∈ C2((RN\{0}) × R, R) est une fonction T-périodique telle que |q|α U (q, t), |q|α+1 Uq(q, t) |q|α+2 Uqq(q, t), |q|α Ut(q, t) → 0 as |q| → 0.

Pour α ∈ ]1, 2], nous démontrons l’existence d’une solution non collision-nelle de (HS).

Pour α ∈ ]0, 1], nous démontrons que la solution généralisée de (HS), introduite dans [BR], passe par la singularité 0 au plus une fois dans la période. Notre démonstration utilise un argument de minimax dû à [BR] et une estimation de l’indice de Morse de la fonctionnelle correspondante, obtenu par un argument de changement d’échelles.

Cite this article

Kazunaga Tanaka, Non-collision solutions for a second order singular Hamiltonian system with weak force. Ann. Inst. H. Poincaré Anal. Non Linéaire 10 (1993), no. 2, pp. 215–238

DOI 10.1016/S0294-1449(16)30219-0